Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Transformations of Fourier coefficients

Author: Frederick H. Young
Journal: Proc. Amer. Math. Soc. 3 (1952), 783-791
MSC: Primary 42.4X
MathSciNet review: 0051336
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Bellman, A note on a theorem of Hardy on Fourier constants, Bull Amer. Math. Soc. vol. 50 (1944) pp. 741-744. MR 0011137 (6:125c)
  • [2] Michael Fekete, Über Faktorenfolgen, welche die ``Klasse'' einer Fourierschen Reihe unverandert lassen, Acta Litt. ac Sci., Szeged vol. 1 (1923) pp. 148-166.
  • [3] G. H. Hardy, Notes on some points in the integral calculus, Messenger of Mathematics vol. 58 (1929) pp. 50-52.
  • [4] Einar Hille and J. D. Tamarkin, On summability of Fourier series. II, Ann. of Math. (2) vol. 34 (1933) pp. 329-348. MR 1503110
  • [5] S. Verblunsky, On some classes of Fourier series, Proc. London Math. Soc. vol. 33 (1932) pp. 287-327.
  • [6] F. H. Young, A matrix transformation of Fourier coefficients, Thesis, University of Oregon, 1950.
  • [7] Antoni Zygmund, Trigonometrical series, Warsaw-Lwów, 1935, 331 pp.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society